EconPapers    
Economics at your fingertips  
 

Généralisation de l'estimateur de Kaplan-Meier d'une loi de durée de maintien en présence d'observations tronquées à gauche. Extension à l'étude conjointe de deux durées de maintien

Didier Rulliere () and Daniel Serant ()
Additional contact information
Daniel Serant: LSAF - Laboratoire de Sciences Actuarielle et Financière - UCBL - Université Claude Bernard Lyon 1 - Université de Lyon

Post-Print from HAL

Abstract: : The Kaplan-Meier estimation of a positive random variable distribution is particularly well known for right censored data. This estimation has been extended to truncated data and to discrete random variable by Turnbull [13]. For the univariate case, this generalization has been extended to any random variables. The estimation's consistency notion is considered with a larger definition than the classic one. It provides uniqueness and, under certain conditions, the existence of a maximum likehood estimation generalizing the Kaplan-Meier one. The redistributive algorithm which was first proposed by Efron [6] is extended.

Keywords: Censored data; truncated data; Kaplan-Meier estimator; Life table; survival estimation; product-limit estimator.; product-limit estimator (search for similar items in EconPapers)
Date: 1997-12-01
References: Add references at CitEc
Citations:

Published in Bulletin Français d'Actuariat, 1997, 1 (2), pp.97-114

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-00412981

Access Statistics for this paper

More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2025-03-19
Handle: RePEc:hal:journl:hal-00412981